# SDR ASAA2025030756469

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 7,203 hours, 2,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C LEFT ROW 17 EMERGENCY EXIT SIGN LENS MISSING. GROUNDED - YES. REMOVED N REPLACED EMERGENCY EXIT SIGN COVER OP CHK GOOD PER AMM 33-51-01.
